# SDR UIEA2021063001445

- Difficulty date: June 25, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 93,159 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD START UNSUCCESSFUL 3 START ATTEMPTS -16C  /  FL 360( NOTED BY MX PERFORMED FIM 49-11 FLT 958 MINI FLAG 141 LRU"START ABORT" RESET CLEARED  )
